Weight Gain and No Libido
I just wanted to share my experience so far with using the cream and ask for some opinions.
I am 33 years old. I have had increasing issues with weight gain (water retention), severe menstrual cramps, and low and now non-existent libido pretty much since puberty (age 13). So that's 20 years. No doctors have been either interested or able to help me in any way other than giving me birth control for the cramps. Strangely, the only thing that has ever improved my libido has been birth control, however I only stayed on it for a few months. In the last few years I have also noticed some vaginal atrophy and had strange uti symptoms for long periods of time without any detectable infection. The atrophy seems a little early to me.
I had blood tests which came out with a P:E2 ratio of 30:1. I am sure that I did the calculation correctly. I am currently waiting for my saliva results from a test that I did before I started on the cream. I also had non-detectable free testosterone, low iron, and low vitamin D (now corrected). I tried testosterone cream. It did increase my interest and thoughts about sex but did nothing to increase the actual feeling of being turned on. It also made me gain weight. After doing some research I found that testosterone can convert to estrogen and that seemed to explain a lot of things, which pointed me towards progesterone and to this website. I am not taking the testosterone anymore.
When I started the cream, i noticed my heart beating faster within minutes of putting it on my skin. I started at around 200mg/day and increased because of the symptoms that it was causing. I'm pretty sure it has also increased my weight gain. My libido (loss of sensation) could not possibly get any worse.
As I increased i started to experience some insomnia, which freaked me out a little but I continued increasing the dosage. I have found that I needed to increase the progesterone up to 3.5 teaspoons (somewhere just under 600mg) in order to relieve the wired feeling and get some sleep. I noticed that after I use the last half teaspoon I feel a nice relaxed tingly feeling wash over me.
My symptoms don't really seem debilitating although they are a huge concern for me. I was wondering if the fact that i've had the symptoms for so long may be the reason that I need to go so high to get over the wired feeling? It has only been a week since I started the cream so too soon to tell. Is it likely to take a long time for me to see my symptoms improve since they've been a problem for so long?